MAUDE Adverse Event Report: GYRUS ACMI, INC. 150 MICRON TFL BALL TIP SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. 150 MICRON TFL BALL TIP SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-FBX150BS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use fiber probe broke.The issue occurred during a therapeutic unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the device was broken due to a device handling problem when the surgeon put his elbow on the coiled fiber.The most probable cause of the complaint is stress caused from a failure to follow instructions.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
150 MICRON TFL BALL TIP SINGLE USE FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23639816
Report Number3011050570-2025-01368
Device Sequence Number9821298
Product Code GEX
UDI-Device Identifier00821925043923
UDI-Public00821925043923
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX150BS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown